# SDR VJ9800182

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47559
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114009004
- Condition: Dented
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED LOWER RT NOSE CROWN SKIN.  CUT OUT DENTED SECTION, ORDERED NEW SECTION, FABRICATED INTERNAL DOUBLER AND FINGER DOUBLER IAW EO 9-53-003.  DRILLED, COUNTERSUNK AND INSTALLED SKIN IAW EO 9-53-003.
